Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can I increase my height by taking medicines like Step Up?

Hai This is Faiz nd i m 19 years old.. can i b able to increase my height by taking some medicines like step up? please give me a suggestion. am so worried about my height :( am just 5.1inches nd 45 kg doing second year in food science department ... my friends are all tall.. when compared to me my younger sister is also tall for 2 inches when compare to me. everybody is teasing me :( so please give me a best suggestion. i wil sure do it. Thanks a lot :)
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
At 19 years of age, most of the long bones of the body have reached their mature size. It is very difficult to increase the height now with the help of supplements like step up. Regular aerobics can help you.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor